# SDR HNAA2013051300272

- Difficulty date: May 13, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 61,629 hours, 69,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320019
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER RT SEAT TRACK HAS CORROSION THROUGHOUT STA X201.14 TO X252.30.  PARTIALLY REMOVED SEAT TRACK.  INSTALLED NEW SEAT TRACK AND SPLICE REPAIR.  INSTALLED REMAINDER OF FASTENERS IAW RD8-53-3074.
